MAUDE Adverse Event Report: COOK INC COOK FLEXIBLE MYOCARDIAL BIOPSY FORCEPS

COOK INC COOK FLEXIBLE MYOCARDIAL BIOPSY FORCEPS
Catalog Number FBF-5.2-120
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: device, biopsy, endomyocardial.Product code: dwz.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during the biopsy of left ventricle, the flexible myocardial biopsy forceps would not open inside the patient when advanced through the guiding catheter.After the procedure, the user checked if the device shaft of the device was bent.It was further noted that the handle would not actuate the forceps due to a missing rivet and internal corrosion.The procedure was completed with another device, and there were no injuries or additional procedures reported.

Brand Name
COOK FLEXIBLE MYOCARDIAL BIOPSY FORCEPS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8173808
Report Number1820334-2018-03842
Device Sequence Number1902684
Product Code DWZ
UDI-Device Identifier00827002053892
UDI-Public(01)00827002053892(17)210113(10)6515681
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2021
Device Catalogue NumberFBF-5.2-120
Device Lot Number6515681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1